# SDR K11A2025041900314

- Difficulty date: April 19, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737883
- Aircraft serial: 28318
- Aircraft time: 49,823 hours, 42,847 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FIRE WARNING LIGHT ILLUMINATED, AND BELL SOUNDED (GLARESHIELD ANNUNCIATOR PANEL) DURING TAKE-OFF ROLL/UPPER CARGO SMOKE DETECTOR.   INSPECTED MAIN CARGO COMPARTMENT, NO FIRE, NO SMOKE AND PERFORMED MAIN DECK FIRE AND SMOKE DETECTION SYSTEM TEST IAW IAI SMM 26-16-05 AND 26-16-07, OPS CHECK GOOD.
